# SDR ABXA2011051039

- Difficulty date: April 18, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME FITTING HAS CORROSION IN THE AFT CENTER AND AFT OUTBOARD POCKET.  REMOVED CORROSION IAW B767 SRM 51-10-02.  AREA REPAIRED IAW REA B653-59259-MR.
